MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 VR-T DX DF-1; ICD

BIOTRONIK SE & CO. KG ILESTO 7 VR-T DX DF-1; ICD
Model Number 383594
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
This device was explanted due to eos.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The device interrogation revealed the eos battery status, detected on (b)(6) 2024.The device was implanted for 107 months.The icd was subjected to an electrical analysis.The current consumption of the icd was found to be normal and as expected.However, an inconsistency between current consumption and battery voltage was noted.Therefore, the icd was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage showed a depleted battery.In a next step, the electronic module was attached to an external power supply to check the functionality of the electronic module.There was no indication of a malfunction.The overall current consumption of the module was directly measured and proved to be normal.The battery was sent to the manufacturer for a thorough analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified lithium plating, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILESTO 7 VR-T DX DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19160465
Report Number1028232-2024-02208
Device Sequence Number15225276
Product Code LWS
UDI-Device Identifier04035479125509
UDI-Public(01)04035479125509(17)160229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number383594
Device Catalogue Number383594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/23/2024
01/03/2025
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date04/24/2024
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale